![]() |
基本信息Personal Information
教授
性别 : 男
毕业院校 : 加拿大卡尔加里大学
学历 : 博士研究生毕业
学位 : 博士学位
在职信息 : 在岗
所在单位 : 数学科学学院
入职时间 : 2010年06月25日
学科 : 数学与应用数学
Email :
扫描关注
Anti-magic labeling of trees.
点击量 :
第一作者 : Liang, Yu-Chang
发表时间 : 2014-01-01
发表刊物 : Discrete Mathematics
所属单位 : 数理与信息工程学院
文献类型 : 期刊
卷号 : Vol.331
页面范围 : 9-14
ISSN : 0012-365X;1872-681X
关键字 : Anti-magic;labeling;Tree
摘要 : An anti-magic labeling of a graph G is a one-to-one correspondence between E (G) and {1, 2,..., vertical bar E vertical bar} such that the vertex-sum (i.e., sum of the labels assigned to edges incident to a vertex) for distinct vertices are different. It
是否译文 : 否